Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Quasiclassical soliton solutions of the Hartree equation


One considers the three-dimensional Hartree equations

, ΔU=¦ψ¦2. One constructs the asymptotic (h→0) solution ψ of soliton type, localized mod 0 (h) in a compact domain. One finds the corresponding asymptotics of the self-consistent potential U. One obtains quantification conditions on the energy of the soliton.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    E. H. Lieb and B. Simon, “The Hartree-Fock theory for Coulomb systems,” Commun. Math. Phys.,53, No. 3, 185–194 (1977).

  2. 2.

    R. T. Glassey, “Asymptotic behavior of solutions of certain nonlinear Schrodinger-Hartree equations,” Commun. Math. Phys.,53, No. 1, 9–18 (1977).

  3. 3.

    V. P. Maslov, Complex Markov Chains and the Feynman Continual Integral [in Russian], Nauka, Moscow (1976).

  4. 4.

    V. P. Maslov, “Equations of the self-consistent field,” in: Current Problems in Mathematics [in Russian], Vol. 11, Moscow (1978), pp. 153–234.

  5. 5.

    V. P. Maslov, Perturbation Theory and Asymptotic Methods [in Russian], Moscow State Univ. (1965).

  6. 6.

    V. P. Maslov, Operator Methods [in Russian], Nauka, Moscow (1973).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akad. Nauk. SSSR, Vol. 84, pp. 108–113, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Karasev, M.V., Maslov, V.P. Quasiclassical soliton solutions of the Hartree equation. J Math Sci 21, 328–332 (1983).

Download citation


  • Soliton
  • Quantification Condition
  • Soliton Solution
  • Compact Domain
  • Hartree Equation